# SDR CA000301043

- Difficulty date: February 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Enstrm ENSTROM480
- Aircraft time: 2,274 hours
- Engine: Allsn 250C20
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Probe
- Part number: AN55461
- Condition: Shorted
- Location: Transmission
- Component: Transmission, Enstrm, 4130020101R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, WHEN BATTERY WAS TURNED ON, THE TRANSMISSION TEMPERATURE LIGHT ILLUMINATED.
